Francesca Bucci
Cited by
Cited by
Optimal boundary control with critical penalization for a PDE model of fluid-solid interactions
F Bucci, I Lasiecka
Calc. Var. Partial Differential Equations 37 (1-2), 217-235, 2010
Long-time dynamics of a coupled system of nonlinear wave and thermoelastic plate equations
F Bucci, I Chueshov
Discrete Contin. Dyn. Syst. Series A 22 (3), 557-586, 2008
Global attractor for a composite system of nonlinear wave and plate equations
F Bucci, I Chueshov, I Lasiecka
Commun. Pure Appl. Anal. 6 (1), 113-140, 2007
Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs
F Bucci, I Lasiecka, R Triggiani
Abstract and Applied Analysis 7 (4), 169-236, 2002
Optimal boundary control and Riccati theory for abstract dynamics motivated by hybrid systems of PDEs
P Acquistapace, F Bucci, I Lasiecka
Advances in Differential Equations 10 (12), 1389-1436, 2005
A Dirichlet boundary control problem for the strongly damped wave equation
F Bucci
SIAM J. Control Optim. 30 (5), 1092-1100, 1992
Exponential decay rates for structural acoustic model with an overdamping on the interface and boundary layer dissipation
F Bucci, I Lasiecka
Applicable Analysis 81 (4), 977-999, 2002
Singular estimates and Riccati theory for thermoelastic plate models with boundary thermal control
F Bucci, I Lasiecka
Dyn. Contin. Discrete Impuls. Syst., Ser. A: Math. Anal. 11 (4), 545-568, 2004
Rational rates of uniform decay for strong solutions to a fluid-structure PDE system
G Avalos, F Bucci
Journal of Differential Equations 258 (12), 4398-4423, 2015
The regulator problem with indefinite quadratic cost for boundary control systems: the finite horizon case
F Bucci, L Pandolfi
Systems Control Lett. 39 (2), 79-86, 2000
Frequency domain stability of nonlinear feedback systems with unbounded input operator
F Bucci
Dyn. Contin. Discrete Impuls. Syst., Ser. A: Math. Anal. 7 (3), 351-368, 2000
Finite-dimensional attractor for a composite system of wave/plate equations with localized damping
F Bucci, D Toundykov
Nonlinearity 23 (9), 2271-2306, 2010
Exponential decay properties of a mathematical model for a certain fluid-structure interaction
G Avalos, F Bucci
in: New Prospects in Direct, Inverse and Control Problems for Evolutioná…, 2014
A trace regularity result for thermoelastic equations with application to optimal boundary control
P Acquistapace, F Bucci, I Lasiecka
J. Math. Anal. Appl. 310 (1), 262-277, 2005
Feedback control of the acoustic pressure in ultrasonic wave propagation
F Bucci, I Lasiecka
Optimization 68 (10), 1811-1854, 2019
Phase portrait of the system x'=y, y'=F(x,y)
F Bucci, G Villari
Boll. UMI 4-B, 265-274, 1990
Uniform decay rates of solutions to a system of coupled PDEs with nonlinear internal dissipation
F Bucci
Differential and Integral Equations 16 (7), 865-896, 2003
The value function of the singular quadratic regulator problem with distributed control action
F Bucci, L Pandolfi
SIAM J. Control Optimiz. 36 (1), 115-136, 1998
On the existence of periodic solutions for the generalized LiÚnard equation
F Bucci
Boll. UMI 3-B 7, 155-168, 1989
On the regularity of solutions to the Moore-Gibson-Thompson equation: a perspective via wave equations with memory
F Bucci, L Pandolfi
Journal of Evolution Equations 20, 837-867, 2020
The system can't perform the operation now. Try again later.
Articles 1–20